# SDR DALA2015010500093

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 449-450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT SEAT TRACK X -22 BS 449 - 450 .  CORROSION WAS REMOVED IAW SRM 53-05, FIG 4A, 51-03-3, PAR 14, 21 AND 38, AND 51-30-1.
